# SDR AALA202211250319

- Difficulty date: November 15, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 62,296 hours, 36,368 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6341
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 20,833 hours, 8,607 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR OF DIRTY SOCK SMELL IN FLIGHT DECK DESENDING THRU 10,000 TO THE GROUND. **SUPPLEMENTAL REPORT FOR AALA202211160319: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003* (CLOSED)
